# SDR USAA2012071600020

- Difficulty date: June 29, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N757UW
- Make and model: Airbus A319-112
- Aircraft serial: 1342
- Aircraft time: 27,539 hours, 21,059 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367147801200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q1 CHECK - CORROSION AROUND 10 FASTENER HOLE ON FLOOR PANEL 221FF AT (L1 DOOR THRESHOLD) BETWEEN FR16 TO FR20 & BETWEEN -Y1795 TO -Y1292.  REPLACED FLOOR PANEL 221FF.  INSTALLATION ACCOMPLISHED ON JOB CARD 26C22053014.
